Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Journal of Algebraic Geometry
Journal of Algebraic Geometry
  
Online ISSN 1534-7486; Print ISSN 1056-3911
 

Contents of Volume 25, Number 1

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the crepant resolution conjecture for Donaldson-Thomas invariants
John Calabrese.
J. Algebraic Geom. 25 (2016), 1-18
Abstract, references and article information
Full-text PDF
Effective divisors on the Hilbert scheme of points in the plane and interpolation for stable bundles
Jack Huizenga.
J. Algebraic Geom. 25 (2016), 19-75
Abstract, references and article information
Full-text PDF
Singular semipositive metrics in non-Archimedean geometry
Sébastien Boucksom, Charles Favre and Mattias Jonsson.
J. Algebraic Geom. 25 (2016), 77-139
Abstract, references and article information
Full-text PDF
On deformations of $\mathbb{Q}$-Fano $3$-folds
Taro Sano.
J. Algebraic Geom. 25 (2016), 141-176
Abstract, references and article information
Full-text PDF
Positivity of Chern classes of Schubert cells and varieties
June Huh.
J. Algebraic Geom. 25 (2016), 177-199
Abstract, references and article information
Full-text PDF

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2016 University Press, Inc.
Comments: jag-query@ams.org
AMS Website